MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294600410
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent deployment occurred outside the patient.A 6x40, 130 cm eluvia was selected for use.During introduction onto the guidewire, the stent deployed outside the patients body.Another stent was used to complete the procedure.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned product consisted of an eluvia self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink to the outer sheath at the nosecone.There is a kink to the middle sheath 8.2cm from the distal end of the middle sheath.The stent is missing and did not return for analysis.Microscopic examination revealed no additional damages.The thumbwheel lock is missing while the pull rack and middle sheath have moved from the manufactured position.Inspection of the remainder of the device, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
ELUVIA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20967915
Report Number2124215-2024-80277
Device Sequence Number17132456
Product Code NIU
UDI-Device Identifier08714729876571
UDI-Public08714729876571
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Model NumberH74939294600410
Device Catalogue NumberH74939294600410
Device Lot Number0033046276
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown